# SDR TRBA2007050

- Difficulty date: July 15, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 27,426 hours, 25,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT PASSENGER SEAT 8B HAS BEEN PULLED OUT FROM ITS PROTECTIVE PLASTIC STRIP GUARD COVER.  MAINTENANCE PERSONNEL REPOSITIONED PROTECTIVE PLASTIC STRIP GUARD COVER ON EMERGENCY LIGHT BULB AT ROW 8B AS PER STANDARD PRACTICE.  PERFORMED OPERATIONAL CHECK AS PER ATR 72-AMM 33-51-00.
